# SDR DHL9670816C

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT HAND WALL OF NOSE WHEEL WELL HAS CRACK FROM RIG HOLE TO DOOR BELL CRANK.  INSTALLED DOUBLER REPAIR PER SRM 53-10-9, 8 INCHES BY 6 INCHES.
